MAUDE Adverse Event Report: Avanos Medical Inc. NEOMED Nasogastric/Orogastric Feeding Tubes; DH Nasogastric (NG) Feeding Tubes (NeoMed and NeoConnect)

Avanos Medical Inc. NEOMED Nasogastric/Orogastric Feeding Tubes; DH Nasogastric (NG) Feeding Tubes (NeoMed and NeoConnect)
Model Number PFTS5.0P-EO
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction

Brand Name
NEOMED Nasogastric/Orogastric Feeding Tubes
Common Device Name
DH Nasogastric (NG) Feeding Tubes (NeoMed and NeoConnect)
Manufacturer (Section D)
Avanos Medical Inc.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
Ningbo Tianyi Medical Appliance CO., Ltd
no.788,mozhi north rd
tourism resort, dongqian lake
ningbo zhejiang, cn 31512 1
CH   315121
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
+1(470)448-5487
MDR Report Key50042693
Report Number3011270181-2026-00127
Device Sequence Number10503754
Product Code KNT
UDI-Device Identifier00350770002309
UDI-Public(01)00350770002309(240)120006603(17)260412(10)TY230413
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K082238
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/13/2026
Device Model NumberPFTS5.0P-EO
Device Catalogue NumberPFTS5.0P-EO
Device Lot NumberTY230413
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/08/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2025
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/13/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown